During intercourse, my vagina burns. This medicine has prevented me to lubricate as well. Does anyone else have this problem?
Yes, I'm having somewhat the same issue.I haven't experienced the burning sensation except from not feeling like I have lubricated well and it being irritated by the friction. It feels like my 'lubricant' has become much thicker than previously. I have had itching recently though, cramps and fatigue. The last time I had intercourse I experienced severe abdominal pain that I never had before starting this pill. I just started the pill a little over a week ago. I think I am going to request to go back to Ortho-Tri Cyclin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2012 • 3 answers
Posted 8 Jun 2013 • 3 answers
Posted 24 Nov 2014 • 3 answers
Posted 25 Jan 2015 • 2 answers
Posted 26 May 2016 • 0 answers